# SDR IPXA2017062518590

- Difficulty date: June 14, 2017
- Submitted: June 26, 2017
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 64,724 hours, 12,195 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Splice Strap
- Part number: ARB39547
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, LEFT WING FIXED L/E INNER SKIN SPLICE STRAP CRACKED ALONG  XOS 789.  REMOVED, FABRICATED, AND INSTALLED A REPLACEMENT SPLICE STRAP IAW DWG ARB3954, SRM 51-33-01, AND SRM 51-35-01.
